Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Took TPA for stroke with right side paralysis. Sudden passing out shaking, headaches. EEG normal. Suggestions ?

I HAD A STROKE IN NOV 2012 WITH RIGHT SIDE PARALAYSE THEY GAVE ME TPA AND SENT ME TO ANOTHER HOSPITAL AFTER A MONTH OR SO AND LOTS OF PHY THERAPY I HAVE 90% RECOVERD FORM THAT THEN ALL THE SUDDEN I START PASSING OUT SHAKING DRUALING WITH NO WARNING IT LAST FOR SEVERAL MINS TO HOURS AND HAVE TERRIBLE HEADACHS AND SEVER CONFUSSION WHEN I WAKE UP IT TAKES A WHILE TO FELL NORMAL W NAUASEA AND DIZZINESS I HAVE HAD EVERY TEST DONE THE NUROULIGST SAY THAT I HAVE CONVERSION DISORDER CAUSE NO TEST SO ANYTHING EEG HAS BEEN DONE ALSO IVE HAD SO MANY SCANS DONE AND SEEN A MENTAL HEALTH EXPERTS AND THEY FEEL IAM MENTALLY STABLE DO U HAVE ANY SUGESTIONS I CANT DRIVE CAUSE I NEVER KNOW WHEN ITS GOING TO HAPPEN W/ NO CAUSE I CANT WORK I FEEL LOST PLEASE HELP AAAAA
Asked On : Sat, 9 Feb 2013
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hello,

A possibility of seizure is highly likely. EEG done for 30-40 minutes may not be able to pick up these problems. Better to go for a overnight Video-EEG to characterize the event. This will really clarify the picture as the event will be captured and at the same time we will be able to see the problem in the brain. Please visit an Epilepsy specialist in the local area and get the test done.

You donot have to worry.

Best wishes
Answered: Sun, 17 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Neurologist Dr. Suyog Doshi's  Response
Dear patient

Most likely cause of your symptoms is post stroke seizures. Though EEG is normal patient still can have seizures. What you require is long term EEG recording to see for any epileptic discharges. As short term EEG may not pick up the abnormalities. The semiology is suggestive of seizures and hence you better be started on anti epileptic medications. The choice of medication depends upon lot of other factors and is best done by a neurologist who sees you.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor